Dangerous Reactions to Tamiflu in Children
I read a post here recently that I couldn't find again so I'm not sure if it was removed, but a mom said her daughter attempted to strangle her and was saying she was going to kill her mom. I've also read an account on Facebook of something similar in a little girl who was having an allergic reaction to Tamiflu, and most Pediatricians aren't aware of this side effect yet.
The little girl was taken to two hospitals, turned away at the first one as if the mom were crazy, but the second doctor was aware and knew to stop the medication because it seems to be causing some children hallucinations. The daughter did not recall her violent behavior. Depending on the allergy, it could be very severe or even life-threatening for the child to continue the medication.
I just wanted to post this for parents who may not be given the help that they need right now to keep their children safe. I wish I could find that post for the poor mom who had to go through this, but I can't recall if it was stated that her daughter had been given medication or not. Please pass this info along!